Abstract:
The radial behavior of analytic and harmonic functions that admit a certain majorant in the unit disk is studied. We prove that the extremal growth or decay may occur only along small sets of radii and give precise estimates for these exceptional sets.
Keywords:
spaces of analytic functions in the disk, harmonic functions, boundary values, Korenblum spaces.
Citation:
A. Borichev, Yu. Lyubarskiǐ, E. Malinnikova, P. Thomas, “Radial growth of functions in the Korenblum space”, Algebra i Analiz, 21:6 (2009), 47–65; St. Petersburg Math. J., 21:6 (2010), 877–891